# SDR RAIA00610053

- Difficulty date: October 30, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 16,454 hours, 15,673 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Protection
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT NR 5450 - STL - SPS 2 FAIL ON EICAS ON TAKEOFF ROLL.  MAINTENANCE REMOVED AND REINSTALLED THE STALL PROTECTION COMPUTER, ALIGNED THE AOA VANES TO MATCH AND PERFORMED A STALL PROTECTION TEST.  SYSTEM CHECKED GOOD.
